On slightly \(b\)-\(\mathcal{I}\)-continuous functions

Main Article Content

A. Acikgoz
B. Ramalingam
N. Rajesh

Abstract



In this paper a new class of functions called slightly \(b\)-\(\mathcal{I}\)-continuous functions has been defined and studied in ideal topological spaces.



Article Details

How to Cite
Acikgoz, A. ., Ramalingam, B. ., & Rajesh, N. . (2022). On slightly \(b\)-\(\mathcal{I}\)-continuous functions. Journal of Advanced Studies in Topology, 6(3), 99–106. Retrieved from http://m-sciences.com/index.php/jast/article/view/180
Section
Research Articles

Most read articles by the same author(s)